ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces

Thangavelu, S (2007) A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces. In: Hiroshima Mathematical Journal, 37 (2). pp. 145-159.

[img] PDF
paley.pdf
Restricted to Registered users only

Download (126Kb) | Request a copy

Abstract

We formulate and prove a version of Paley-Wiener theorem for the inverse Fourier transforms on noncompact Riemannian symmetric spaces and Heisenberg groups. The main ingredient in the proof is the Gutzmer’s formula.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to the Hiroshima University.
Keywords: Symmetric spaces; Fourier transform; Heisenberg group; Gutzmer’s formula; Paley-Wiener theorems
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12993

Actions (login required)

View Item View Item